Description of discrete spectrum states transition processes
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 119 (2009) no. 2, pp. 226-230 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Matrix elements of transition are offered in the form, allowing to describe transition process of a quantum system between discrete spectrum states. It is shown, that alternativeness of possible paths of system movement allows to express matrix elements of coordinates and time functions by the corresponding functions of coordinates and time matrix elements. Dynamic relations between these functions of matrix elements during transition are established.
Keywords: discrete spectrum, path integrals, trajectories alternativeness, minimum action principle.
Mots-clés : transition matrix elements
@article{VSGTU_2009_119_2_a25,
     author = {A. Yu. Samarin},
     title = {Description of discrete spectrum states transition processes},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {226--230},
     year = {2009},
     volume = {119},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2009_119_2_a25/}
}
TY  - JOUR
AU  - A. Yu. Samarin
TI  - Description of discrete spectrum states transition processes
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2009
SP  - 226
EP  - 230
VL  - 119
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2009_119_2_a25/
LA  - ru
ID  - VSGTU_2009_119_2_a25
ER  - 
%0 Journal Article
%A A. Yu. Samarin
%T Description of discrete spectrum states transition processes
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2009
%P 226-230
%V 119
%N 2
%U http://geodesic.mathdoc.fr/item/VSGTU_2009_119_2_a25/
%G ru
%F VSGTU_2009_119_2_a25
A. Yu. Samarin. Description of discrete spectrum states transition processes. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 119 (2009) no. 2, pp. 226-230. http://geodesic.mathdoc.fr/item/VSGTU_2009_119_2_a25/

[1] Samarin A. Yu., “Vozniknovenie stabilnykh sostoyanii atomov i molekul za schet obmennogo vzaimodeistviya vozbuzhdennykh elektronov”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2009, no. 1(18), 214–221 | DOI

[2] Feinman R., Khibs A., Kvantovaya mekhanika i integraly po traektoriyam, Mir, M., 1968, 382 pp.